du.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Testing parameter constancy in unit root autoregressive models against multiple continuous structural changes
Dalarna University, School of Technology and Business Studies, Statistics.
2012 (English)In: Econometric Reviews, ISSN 0747-4938, E-ISSN 1532-4168, Vol. 31, no 1, 34-59 p.Article in journal (Refereed) Published
Abstract [en]

This article considers tests for logistic smooth transition autoregressive (LSTAR) models accommodating multiple time dependent transitions between regimes when the data generating process is a random walk. The asymptotic null distributions of the tests, in contrast to the standard results in Lin and Teräsvirta (1994), are nonstandard. Monte Carlo experiments reveal that the tests have modest size distortions and satisfactory power against LSTAR models with multiple smooth breaks. The tests are applied to Swedish unemployment rates and the hysteresis hypothesis is over-turned in favour of an LSTAR model with two transitions between extreme regimes.

Place, publisher, year, edition, pages
New York: Taylor & Francis , 2012. Vol. 31, no 1, 34-59 p.
Keyword [en]
Brownian motion; LSTAR; Multiple regimes; Parameter constancy; Strong mixing; Structural breaks; Unemployment rates; Unit root.
National Category
Probability Theory and Statistics
Research subject
Komplexa system - mikrodataanalys
Identifiers
URN: urn:nbn:se:du-6025DOI: 10.1080/07474938.2011.607085ISI: 000305513000002OAI: oai:dalea.du.se:6025DiVA: diva2:520475
Available from: 2011-10-27 Created: 2011-10-27 Last updated: 2015-06-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
He, Changli
By organisation
Statistics
In the same journal
Econometric Reviews
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 586 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf